# SDR SWAA2015071441919

- Difficulty date: June 9, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 34,879 hours, 22,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 5910784115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD VERTICAL CHANNEL AT DOOR CUT OUT CRACKED.  R & R CHANNEL IAW SRM & DWG.
